On H\"older continuous universal primitives
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 359-365
https://doi.org/10.4134/BKMS.2009.46.2.359
Printed March 1, 2009
Gerd Herzog and Roland Lemmert
Universit\"at Karlsruhe
Abstract : We prove a universality theorem from which we deduce the existence of H\"older continuous universal primitives in the sense of Marcinkiewicz.
Keywords : universal functions, H\"older functions, universal primitives
MSC numbers : 26A16, 26A24
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd